# SDR 9620545501

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door 4l
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 120 KNOTS DUE TO A LEFT AFT ENTRY DOOR WARNING INDICATION.  FOUND THE DOOR CLOSED AND LOCKED.  ADJUSTED THE SWITCH PER MM 52-71-00, OPERATIONAL CHECK OK.
